# SDR K3HA980126

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT HAND EMERGENCY PATH LIGHT MISSING LENS COVER.  REINSTALLED LENS COVER REF 33-50-01.  TEST 23-11-0 OPS CHECK OK.
